# SDR DLM90071019

- Difficulty date: August 5, 2007
- Submitted: August 8, 2007
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 34,369 hours, 19,251 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT ON TAKEOFF.  FOUND BYPASS HANDLE IN BYPASS POSITION.  CYCLED AND STOWED HANDLE SEVERAL TIMES.  ALL OPERATIONS NORMAL.
